# SDR SWAA2022053197671

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140A981025
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS294.5 AT RBL9 TO RBL13 AND WL208.1 AT FWD GALLEY AREA 2022-207229 REPAIRED FLOOR BEAM LOC. BS294.5 AT RBL9 TO RBL13 AND WL208.1 AT FWD GALLEY AREA; IAW SRM 53-10-51-2R-16 THIS REPAIR IS CATEGORY A. REPAIRED FLOOR BEAM LOC. BS294.5 BTW RBL41 TO LBL40 AND WL208.1 AT FWD GALLEY AREA; IAW SRM 53-10-51-2R-16 ALTERNATIVE A; THIS REPAIR IS CATEGORY A;
